# SDR 06FDEA3058

- Difficulty date: August 23, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N217FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22938
- Aircraft time: 29,153 hours, 17,079 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Feeder Cable
- Condition: Chafed
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-1 CHECK, FOUND GENERATOR FEEDER CABLE CHAFED AND SHORTED TO LOOP SUPPORT CLAMP.  LOCATED AT STA 720E WATERLINE, 153 INCH AND LBL 10 INCH IN THE AIR DISTRIBUTION BAY.
